RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2011, Volume 23, Issue 3, Pages 23–31 (Mi dm1150)  

This article is cited in 6 scientific papers (total in 6 papers)

Some nonequiprobable models of random permutations

G. I. Ivchenko, M. V. Soboleva


Abstract: We consider a two-parameter model of random $n$-permutations, which is a generalisation of the classical model of $A$-permutations, and investigate the joint distribution of the number of $A$-cycles and $\bar A$-cycles under various realisations of the subset $A\subset X_n=\{1,2,…,n\}$.

DOI: https://doi.org/10.4213/dm1150

Full text: PDF file (115 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2011, 21:4, 397–406

Bibliographic databases:

UDC: 519.24
Received: 06.04.2011

Citation: G. I. Ivchenko, M. V. Soboleva, “Some nonequiprobable models of random permutations”, Diskr. Mat., 23:3 (2011), 23–31; Discrete Math. Appl., 21:4 (2011), 397–406

Citation in format AMSBIB
\Bibitem{IvcSob11}
\by G.~I.~Ivchenko, M.~V.~Soboleva
\paper Some nonequiprobable models of random permutations
\jour Diskr. Mat.
\yr 2011
\vol 23
\issue 3
\pages 23--31
\mathnet{http://mi.mathnet.ru/dm1150}
\crossref{https://doi.org/10.4213/dm1150}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2895512}
\elib{http://elibrary.ru/item.asp?id=20730393}
\transl
\jour Discrete Math. Appl.
\yr 2011
\vol 21
\issue 4
\pages 397--406
\crossref{https://doi.org/10.1515/DMA.2011.025}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-81555201001}


Linking options:
  • http://mi.mathnet.ru/eng/dm1150
  • https://doi.org/10.4213/dm1150
  • http://mi.mathnet.ru/eng/dm/v23/i3/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Soboleva, “The asymptotic normality of the number of congruent cycles in a random permutation”, Discrete Math. Appl., 22:1 (2012), 91–100  mathnet  crossref  crossref  mathscinet  elib
    2. Soldatkina M.V., “Otsenivanie parametrov v odnoi modeli sluchainykh podstanovok”, Trudy Karelskogo nauchnogo tsentra RAN, 2012, no. 5, 106–109  mathscinet  elib
    3. A. L. Yakymiv, “Limit theorems for the logarithm of the order of a random $A$-mapping”, Discrete Math. Appl., 27:5 (2017), 325–338  mathnet  crossref  crossref  mathscinet  isi  elib
    4. G. I. Ivchenko, Yu. I. Medvedev, “Parametricheskie modeli sluchainykh kombinatornykh ob'ektov eksponentsialnogo tipa i voprosy ikh veroyatnostno-statisticheskogo analiza”, Matem. vopr. kriptogr., 8:3 (2017), 41–56  mathnet  crossref  mathscinet  elib
    5. G. I. Ivchenko, Yu. I. Medvedev, “Parametricheskie modeli sluchainykh $r$-podstanovok i $r$-razbienii i ikh veroyatnostno-statisticheskii analiz”, Matem. vopr. kriptogr., 9:1 (2018), 47–64  mathnet  crossref  elib
    6. A. L. Yakymiv, “On the order of random permutation with cycle weights”, Theory Probab. Appl., 63:2 (2018), 209–226  mathnet  crossref  crossref  mathscinet  isi  elib
  • Дискретная математика
    Number of views:
    This page:368
    Full text:111
    References:31
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020